Browse Title Index


 
Issue Title
 
Vol 1, No 2 (1999) DIMENSION, MULTIPLICITY AND HILBERT FUNCTION OF ARTINIAN MODULES Abstract   PDF
Nguyen Tu Cuong, Le Thanh Nhan
 
Vol 16, No 1 (2014) DIRECT BLOCK METHOD FOR SOLVING SINGULAR PERTUBATION OF LINEAR BOUNDARY VALUE PROBLEMS Abstract   PDF
Zanariah Abdul Majid, Khui Tat Chew
 
Vol 9, No 1 (2007) DIRECT SUMS OF LIFTING MODULES Abstract   PDF
Nil Orhan, Derya Keskin Tutuncu
 
Vol 4, No 2 (2002) DIRECT SUMS OF MODULES HAVING (S*) Abstract   PDF
 
Vol 6, No 2 (2004) DIRECT SUMS OF RELATIVE (QUASI-) CONTINUOUS MODULES Abstract   PDF
Chaehoon Chang, Kiyoichi Oshiro
 
Vol 3, No 2 (2001) DISCRETE SIGNALS AND HILBERT FILTER Abstract   PDF
Dang Vu Giang
 
Vol 4, No 1 (2002) DISTRIBUTIVITY OF CONGRUENCE KERNELS Abstract   PDF
Ivan Chajda
 
Vol 8, No 1 (2006) DYNAMICS OF THE CHINESE URBANIZATION BASED ON NONPARAMETRIC MODELS Abstract   PDF
Bing Xu, Junzo Watada
 
Vol 17, No 1 (2015) EDGE-ODD GRACEFUL LABELINGS OF SOME PRISMS AND PRISM-LIKE GRAPHS Abstract   PDF
Ratinan Boonklurb, Sirirat Singhun, Akkaporn Wongpradit
 
Vol 11, No 2 (2009) Endomorphism Ring of Quasi-rp-injective and Quasi-lp-injective modules Abstract   PDF
Aisuriya Sudprasert, Hoang Dinh Hai, Supunnee Sanpinij, Nguyen Van Sanh
 
Vol 6, No 1 (2004) ESSENTIAL OPERATION SYMBOLS IN TERMS Abstract   PDF
N. Pabhapote, K. Denecke
 
Vol 7, No 2 (2005) EXISTENCE OF 2-EXCEPTIONAL BERNSTEIN ALGEBRAS Abstract   PDF
N. Bezerra, J. Picanco, R. Costa
 
Vol 14, No 2 (2012) EXPANSIONS OF ELEMENTS WRITTEN WITH RESPECT TO A QUADRATIC GENERATING POLYNOMIAL Abstract   PDF
Umarin Pintoptang, Vichian Laohakosol
 
Vol 2, No 2 (2000) EXPLICIT SOLUTIONS FOR LINEAR PARTIAL DIFFERENTIAL EQUATIONS Abstract   PDF
A. Rodionov
 
Vol 3, No 1 (2001) EXTENSIONS OF OPERATOR-VALUED MEASURES Abstract   PDF
Charles Swartz
 
Vol 14, No 2 (2012) EXTENSIONS OF THE CLASS OF MULTIPLICATIVE FUNCTIONS Abstract   PDF
Pentti Haukkanen
 
Vol 2, No 2 (2000) FINITE-DIMENSIONAL REPRESENTATION OF QUANTUM GROUP U_q(f(K)) Abstract   PDF
Ji Qingzhong, Wang Dingguo, Zhou Xiangquan
 
Vol 10, No 2 (2008) FIXED POINT THEOREM FOR COUNTABLE FAMILY OF MAPS THAT SATISFY A GENERAL CONTRACTIVE CONDITION DEPENDENT ON ANOTHER FUNCTION Abstract   PDF
Kieu Phuong Chi, Le Anh Tu
 
Vol 5, No 2 (2003) FOLIATIONS FORMED BY K-ORBITS OF MAXIMAL DIMENSION OF SOME MD5-GROUPS Abstract   PDF
Le Anh Vu
 
Vol 19, No 1 (2017): East-West Journal of Mathematics FRACTIONAL ORNSTEIN-UHLENBECK SIGNAL PROCESSING Abstract   PDF
Tran Hung Thao
 
Vol 12, No 2 (2010) F-semiprime ideals in ?-semirings Abstract   PDF
Sujit Kumar Sardar, Bibhas Chandra Saha
 
Vol 4, No 1 (2002) Full Hypersubstitutions and Fully-solid Varieties of Semigroups Abstract   PDF
K. Denecke, Th. Changphas
 
Vol 11, No 2 (2009) FURTHER RESULTS ON THE NEUTRIX COMPOSITION OF THE DELTA FUNCTION Abstract   PDF
T. Kraiweeradechachai, S. Orankitjaroen, B. Fisher, E. Ozcag
 
Vol 10, No 1 (2008) Further Results On Weak Semiopenness Abstract   PDF
Miguel Caldas
 
Vol 4, No 1 (2002) FUZZIFICATIONS OF \sum-CLOSED SETS IN LATTICE IMPLICATION ALGEBRAS Abstract   PDF
Eun Hwan Roh, Kyung Ho Kim, Young Bae Jun
 
76 - 100 of 332 Items << < 1 2 3 4 5 6 7 8 9 10 > >>